# SDR UIEA2020020300174

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,492 hours, 10,939 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENG FAN VIB AT 5.0 DURING CLIMB AT CRUISE ALT. LEFT FAN VIB 1.9.( REMOVED 38EA SERVICEABLE FAN BLADE FROM ESN 706465 AND INSTALLED SERVICEABLE ON LEFT HAND ENGINE IAW AMM 72-31-02. PERFORMED VIBRATION SURVEY IAW AMM 71-00-00, TEST #6 OPS CHECK GOOD, WITHIN LIMITS.    LP   1066856:   REMOVED FAN SPINNER FOR FAN BLADE REPLACEMENT IAW AMM 72-31-01. INSTALLED FAN SPINNER IAW AMM 72-31-01. RETORQUED FAN SPINNER AFTER ENGINE RUN IAW AMM 72-31-01.  )
